MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; PACEMAKER
Model Number S401
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker displayed an error message and device replacement was recommended.Subsequently, a revision procedure was performed and the pacemaker was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
With the available information, boston scientific cannot confirm the clinical observations due to lack of product return.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.This device remains in-service.As such, physical analysis has not been conducted in our laboratory.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.If additional information is provided in the future and/or the device is returned for analysis, a supplemental report will be issued.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.
 
Event or Problem Description

Brand Name
ALTRUA 40
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24135317
Report Number2124215-2026-03899
Device Sequence Number10387302
Product Code LWP
UDI-Device Identifier00802526484438
UDI-Public(01)00802526484438(17)140215
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2014
Device Model NumberS401
Device Catalogue NumberS401
Device Lot Number574844
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/04/2026
Date Device Manufactured02/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale